Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 892387, 34 pages
http://dx.doi.org/10.1155/2010/892387
Research Article

The Khovanov-Lauda 2-Category and Categorifications of a Level Two Quantum SL(N) Representation

Department of Mathematics, University of California Berkeley, Berkeley, CA 94720-3840, USA

Received 18 March 2010; Accepted 29 April 2010

Academic Editor: Aaron Lauda

Copyright © 2010 David Hill and Joshua Sussan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David Hill and Joshua Sussan, “The Khovanov-Lauda 2-Category and Categorifications of a Level Two Quantum SL(N) Representation,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 892387, 34 pages, 2010. https://doi.org/10.1155/2010/892387.